# SDR MALA090041

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 6,181 hours, 5,340 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM PIT, HAD A "GEAR DISAGREE" MESSAGE AND A RED NOSE GEAR INDICATOR.  RAN CHECKLIST AND RETURNED TO PIT.  CAPTAIN CALLED ON THE GROUND AND STATED THEY HAD A NOSE GEAR DISAGREE, NOSE GEAR WOULD NOT RETRACT, THEY FOLLOWED THEIR QRH AND LANDED AT KPIT WITHOUT INCIDENT.  REPLACED NLG SELECTOR VALVE, PN 750006000, SN OFF 1624, SN ON 1150T.  C/W IAW CRJ200 AMM 32-33-10-000-801.  C/W BLEED AND LEAK CHECK OF ASSOCIATED SYSTEMS IAW AMM 29-10-00-870-010.  PERFORMED SEVERAL EXTENSION/RETRACTION CYCLES, WITHOUT DISCREPANCY.  OPS CHECK OF LANDING GEAR SYSTEM GOOD.
